MAUDE Adverse Event Report: Lake Region Medical ZIPwire¿; Urological Catheter and accessories

Lake Region Medical ZIPwire¿; Urological Catheter and accessories
Model Number M0066802220
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description: the nurse took the package with the product they were going to use.Before she opened the package, she noticed a piece of hair inside the package and they took another of the same device for using at the surgery.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: they used another of the same device.What is the next course of action?: the device will be returned.Patient present at time of event?: yes device acquired from a distributor?: no additional information from the distributor: device 1: upn m0066802220, model number null, lot or serial number jz10486908 if failure mode is 'other,' details: there was a piece of hair in the package was issue present upon opening package?: no photo or video of issue: yes - i want to upload files time of event: preparation/prior to procedure.
 
Additional Manufacturer Narrative
This report is being submitted in good faith based on the complaint narrative.Part a is blank because the patient's gender was reported as unknown.The event occurred during preparation and prior to use.It was reported that foreign material, described as a hair, was observed inside the package prior to use.The device was not used, and an alternate device was selected for the procedure.Additionally, it was reported that the device would be returned and images were available.However, to date, despite multiple requests, the device has not been returned, and no images have been provided.Requests for clarification regarding the details of the event have also gone unanswered.A review of the device history records associated with the reported lot identified no manufacturing nonconformances, deviations, or anomalies related to the reported event.During manufacturing the production operators are instructed to 100% visually and tactilely inspect for any obvious defects, which includes a tactile examination of the entire length of each wire.The packaging operation takes place in a cleanroom environment with strict gowning requirements.Additionally, operators are required to perform 100% visual inspection of the product and packaging prior to release for shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Based on the available information, the reported presence of foreign material cannot be confirmed because the device has not been returned for evaluation and no images have been provided.Therefore, the source, nature, and timing of the reported foreign material cannot be determined.A definitive root cause cannot be established.The associated risk management documentation was reviewed.The reported contamination allegation is a known hazardous situation previously considered during risk management activities.Complaint trend data was reviewed and the event remains within established monitoring thresholds.Efforts to obtain additional information, including return of the complaint device for evaluation, are ongoing.Should additional relevant information become available, a follow-up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.

Brand Name
ZIPwire¿
Common Device Name
Urological Catheter and accessories
Manufacturer (Section D)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Venusa de Mexico S. de R.L. de C.V.
calle hertz 1525
parque industrial a j bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
victoria foss
340 lake hazeltine drive
chaska, MN 55318
+1(952)641-8506
MDR Report Key50806143
Report Number9680001-2026-00025
Device Sequence Number21469880
Product Code EYA
UDI-Device Identifier00816349011825
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066802220
Device Catalogue NumberM0066802220
Device Lot NumberJZ10486908
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown